MAUDE Adverse Event Report: GN HEARING A/S BELTONE; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S BELTONE; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21811200
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, charger cord got melted.No harm to user was reported.Original accessories/equipment was used.The charger was replaced.No further follow up information is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref#: (b)(4).Technical investigation concluded: device history record review for charger has been completed.No deviation or changes were found during manufacturing of the device.Trended case investigation concluded: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.The clinical investigation concluded: a damaged power supply or a power supply of very poor quality could lead to burn injuries and in rare conditions there is a small risk that a wrong charging or discharging or a battery thermal runway can lead to high temperatures or fire accidents.The chargers have been tested according to applicable safety standards.These risks are reduced as far as possible and the probability of occurrence of these events is considered very low.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusion herein are sufficient.Risk assessment concluded: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Manufacturer's investigation is final.This is a combined initial and final report.

Brand Name
BELTONE
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key16338120
Report Number3005650109-2023-00019
Device Sequence Number6332675
Product Code OSM
UDI-Device Identifier05708296217090
UDI-Public05708296217090
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21811200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown